Mathematical Research Letters
Volume 24 (2017)
Two-dimensional Monge–Ampère equations under incomplete Hölder assumptions
Pages: 481 – 502
In this paper, we study the regularity of solutions of the Monge–Ampère equation in two dimensions when the inhomogeneous term is Hölder continuous only in one variable or piecewise Hölder continuous.
Monge–Ampère equation, anisotropic regularity, a priori estimates
2010 Mathematics Subject Classification
Primary 35J96. Secondary 35J60.
Received 15 June 2015
Published 24 July 2017